# SDR SWAA2024121658096

- Difficulty date: November 8, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 57,239 hours, 34,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE CRAKED IN PASSENGER CABIN FWD GALLEY DOOR CUTOUT SURROUND BS291.5 WL208 RBL54.<[01] REMOVED AND REPLACED ATTACH ANGLE IN PASSENGER CABIN FWD GALLEY DOOR CUTOUT SURROUND BS291.5 WL208 RBL54 P/N 141A8312U3 LOT 1583718-1 IAW SRM 51-40-02 AND DWG 141A8310.;[02] VERIFIED CORRECTIVE ACTION
